Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 317, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 13, 2011, 11:48 PM CDT for Adams County, Pike County, Illinois. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 11:48 PM CDT (04:48 UTC)
- Expired
- Jun 14, 2011, 12:18 AM CDT
- In force
- 30 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Adams County, IL, Pike County, IL
The radar
The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 11:49 PM CDT | HAIL 0.25 | Beverly, IL | LASTED 5 MINUTES... COVERED DECK. |
| Jun 14, 12:08 AM CDT | TSTM WND DMG | Barry, IL | SMALLER LIMBS SNAPPED ... 2 TO 3 INCH DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1855 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 444 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
127
WUUS53 KLSX 140448
SVRLSX
ILC001-149-140530-
/O.NEW.KLSX.SV.W.0317.110614T0448Z-110614T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1148 PM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
PIKE COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1230 AM CDT
* AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MEREDOSIA TO 6 MILES
SOUTHEAST OF FALL CREEK...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...BARRY...GRIGGSVILLE...ATLAS...KINDERHOOK...BAYLIS...
NEW SALEM...NEW CANTON...VALLEY CITY...EL DARA...DETROIT...
FLORENCE...NEW HARTFORD...ROCKPORT...SUMMER HILL...TIME...MILTON...
INDEPENDENCE...MARTINSBURG AND MONTEZUMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3982 9056 3979 9059 3975 9061 3972 9064
3969 9064 3963 9060 3954 9057 3947 9101
3976 9136 3983 9099 3984 9057
TIME...MOT...LOC 0448Z 324DEG 23KT 3981 9062 3971 9119
WIND...HAIL 60MPH 1.50IN
$$
CVKING2 follow-up statements
182
WWUS53 KLSX 140504
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT TUE JUN 14 2011
ILC001-140514-
/O.CAN.KLSX.SV.W.0317.000000T0000Z-110614T0530Z/
ADAMS IL-
1204 AM CDT TUE JUN 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3974 9093 3984 9057 3982 9056 3979 9059
3975 9061 3972 9064 3969 9064 3963 9060
3954 9057 3947 9101 3969 9127
TIME...MOT...LOC 0504Z 324DEG 23KT 3973 9054 3963 9111
$$
ILC149-140530-
/O.CON.KLSX.SV.W.0317.000000T0000Z-110614T0530Z/
PIKE IL-
1204 AM CDT TUE JUN 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PIKE COUNTY IN
WEST CENTRAL ILLINOIS UNTIL 1230 AM CDT...
AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BLUFFS TO 6 MILES SOUTHWEST OF
BARRY...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...ATLAS...NEW CANTON...VALLEY CITY...EL DARA...
DETROIT...NEW HARTFORD...FLORENCE...ROCKPORT...SUMMER HILL...
TIME...MARTINSBURG...INDEPENDENCE...MONTEZUMA AND MILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3974 9093 3984 9057 3982 9056 3979 9059
3975 9061 3972 9064 3969 9064 3963 9060
3954 9057 3947 9101 3969 9127
TIME...MOT...LOC 0504Z 324DEG 23KT 3973 9054 3963 9111
WIND...HAIL 60MPH 1.00IN
$$
CVKING051
WWUS53 KLSX 140518
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1218 AM CDT TUE JUN 14 2011
ILC149-140528-
/O.CAN.KLSX.SV.W.0317.000000T0000Z-110614T0530Z/
PIKE IL-
1218 AM CDT TUE JUN 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR PIKE COUNTY IN WEST CENTRAL
ILLINOIS IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE LIKELY TO CONTINUE
WITH THESE THUNDERSTORMS.
LAT...LON 3974 9093 3984 9057 3982 9056 3979 9059
3975 9061 3972 9064 3969 9064 3963 9060
3954 9057 3947 9101 3969 9127
TIME...MOT...LOC 0518Z 324DEG 23KT 3965 9047 3956 9104
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 8:25 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 13, 8:25 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
825 PM CDT MON JUN 13 2011
.UPDATE...
/825 PM CDT MON JUN 13 2011/
HAVE TRIMMED POPS OVER MOST AREAS THIS EVENING AS THE INITIAL
SOURCE REGION FOR OUR OVERNIGHT MCS HAS APPEARED...IN SERN IA.
THIS IS QUITE A BIT FARTHER E AND A TAD MORE N THAN ORIGINALLY
THOUGHT AND MAY NEED TO MAKE ADJUSTMENTS TO THE FFA TO ACCOUNT
BASED ON ITS EXPECTED TRACK ESE AND LATER MORE SE. WILL CONTINUE
TO MONITOR.
BUT IT APPEARS SAFE THAT MUCH OF THIS ACTIVITY WILL NOT VENTURE TOO
FAR S INTO THE FA UNTIL MIDNIGHT...EXCEPT IN NERN MO AND WCNTRL
IL. LEFT OVERNIGHT POPS ALONE FOR NOW...BUT MAY ALSO NEED TO
ADJUST BASED ON THESE LATEST DEVELOPMENTS.
WHAT COULD RE-ADJUST EVERYTHING BACK ON TRACK WILL BE ABILITY OF
APPROACHING MID LEVEL WAVE TO BACKBUILD THIS WWD AS WE HEAD TOWARD
MIDNIGHT.
TES
&&
.DISCUSSION...
/509 PM CDT MON JUN 13 2011/
LOTS OF FORECAST/WEATHER CONCERNS OVER THE NEXT 36 HOURS FOR THE
REGION...AS WE ATTEMPT TO PIN DOWN TIMING AND LOCATION OF
CONVECTION...AND ITS POTENTIAL SEVERE WEATHER/HEAVY RAIN THREAT.
FOR TONIGHT TWO AREAS OF CONCERN...WITH THE FIRST BEING THE
POTENTIAL FOR SURFACE/NEAR SFC BASED CONVECTION DURING THE
EVENING. CONVECTIVE OUTFLOWS HAVE REINFORCED LOW LEVEL
BOUNDARY/WARM FRONT OVER WESTERN MO...WHILE AIRMASS JUST TO THE
SOUTHWEST OF IT CONTINUES TO RIPEN AS DAYTIME HEATING PUSHES MLCAPES
INTO THE 3500-4500 J/KG RANGE NEAR/JUST WEST OF KC. 20Z SOUNDING
FROM TOP INDICATES A CAP OF FORGED STEEL...BUT FORECAST MID LEVEL
TEMPS ARE QUITE A BIT COOLER OVER MID MO. IF CONVECTION CAN BREAK
THIS CAP STORMS MAY QUICKLY GO SEVERE...AND THEN ROLL SE ACROSS THE
SW PART OF OUR CWA.
SECOND AREA OF CONCERN IS THE DEVELOPMENT OF MCS #2. CONVECTION
CURRENTLY DROPPING THROUGH W CENTRAL IL HAS REMAINED SURPRISINGLY
STRONG AND APPEARS TO BE UTILIZING EVERY BIT OF AVAILABLE
CAPE...ALTHOUGH WINDS ARE CERTAINLY BEING SUSTAINED BY COLD POOL
WITH RELATIVELY DRY LOW LEVELS. BELIEVE THIS COMPLEX WILL BEGIN TO
LOSE STEAM EARLY THIS EVENING...AND THEN WE WAIT FOR REDEVELOPMENT
IN THE WAKE OF THIS SYSTEM SOMEWHERE OVER S IA/N MO LATER THIS
EVENING. SINCE SATURDAY THE NWP OUTPUT HAS BEEN VERY CONSISTENT
WITH THIS SCENARIO...AND PROBABLY THE MAIN QUESTION IS WHERE THIS
SYSTEM WILL FORM...AND WHERE THE CENTROID OF THE MCS WILL TRACK.
HAVE ATTEMPTED TO USE A MODEL CONSENSUS TO DISCERN THE FORCING WITH
THE LOW LEVEL JET FOR DEFINING THE AREA OF THE FFA. I DID SHIFT THE
QPF AXIS A BIT TO THE W...BASED ON MODEL TRENDS OF THE LAST FEW DAYS
WHICH HAVE BEEN TENDING W WITH THE QPF AXIS OF EACH MCS.
MCS SHOULD EXIT THE AREA TUESDAY MORNING...AND THEN WE WILL PROBABLY
HAVE TO WAIT A BIT FOR THUNDERSTORM REDEVELOPMENT ALTHOUGH MODELS
REMAIN IN VERY GOOD AGREEMENT THAT LOW PRESSURE SHOULD WORK E-SE
ALONG WARM FRONT THAT IS DRAPED OVER OUR AREA...STORM INTITATION MAY
BE DELAYED UNTIL MID LEVEL CAP ERODES AND/OR IS BROKEN LATE IN THE
DAY OR DURING THE EVENING AS SHORTWAVE BEGINS TO IMPACT UNSTABLE
AIRMASS. GIVEN SHEAR AND AMOUNT OF INSTABILITY SEVERE CONVECTION
CERTAINLY POSSIBLE...ALTHOUGH AS MENTIONED IN THE SWODY2 A LOT WILL
DEPEND ON RESIDUAL EFFECTS OF THE MORNING MCS.
HAVE NOT MADE ANY MAJOR CHANGES HEADING IN THE LATTER HALF OF THE
WEEK. CONTINUED LOW POPS ON WEDNESDAY...DRY THURSDAY...THEN BEGIN
REINTRODUCING THUNDERSTORMS TO THE AREA THURSDAY NIGHT-SATURDAY
NIGHT AS WARM FRONT REBOUNDS N. IN THE SATURDAY NIGHT/SUNDAY TIME
FRAME THUNDERSTORMS WILL DIMINISH FROM S TO N AS WARM FRONT
PUSHES N OF AREA...AND BY THE START OF THE NEW WEEK FA WILL BE IN
A HOT...AND CAPPED...AIRMASS. DAYTIME HIGHS SHOULD LOOK SUMMERY
BY SATURDAY...AND DOWNRIGHT HOT ON SUNDAY AND MONDAY.
TRUETT
&&
.AVIATION...
/646 PM CDT MON JUN 13 2011/
PRIMARY CONCERN FOR TONIGHT IS THUNDERSTORMS. LATEST GUIDANCE IS
INDICATING THAT THUNDERSTORM CLUSTERS WILL MOVE ACROSS NORTHERN MISSOURI
AS THE LOW LEVEL JET INCREASES IN SPEED TONIGHT. STORMS SHOULD
MOVE EAST-SOUTHEAST ALONG AND NORTH THE WARM FRONT EXTENDING FROM
NEAR KMCI TO KCOU TO KCGI. IN FACT...THERE MAY BE TWO OR MORE
SEPARATE CLUSTERS...ONE LATE IN THE EVENING OVER CENTRAL
MISSOURI...THEN ANOTHER WHICH MOVES FROM NORTH CENTRAL MISSOURI
ACROSS THE STL METRO AREA DURING THE PRE-DAWN HOURS...THEN POSSIBLY A
THIRD AFTER 12Z. FEEL PRETTY CONFIDENT THAT THERE WILL BE CLUSTERS
OF STORMS...BUT TIMING AND PLACEMENT IS LESS CERTAIN. THE PERIODS
OF STORMS IN THE TAFS ARE THEREFORE MY BEST GUESS AT TIMING.
FURTHER REFINEMENTS ARE LIKELY AS THE EVENING PROGRESSES AND
THUNDERSTORM TRENDS BECOME MORE APPARENT.
SPECIFICS FOR KSTL...
PRIMARY CONCERN AT LAMBERT TONIGHT IS THUNDERSTORMS. CURRENT
THINKING IS THAT THUNDERSTORMS WILL DEVELOP OVER NORTH-CENTRAL
MISSOURI AND MOVE SOUTHEAST ACROSS THE STL METRO AREA AFTER 06Z
TONIGHT. THERE IS A CHANCE THAT STORMS MAY DEVELOP EARLIER IN
CENTRAL MISSOURI AND MOVE EAST...AFFECTING THE TERMINAL BEFORE
06Z...BUT I THINK THIS IS LESS LIKELY THAN THE OTHER SCENARIO. AM
UNSURE HOW LONG STORMS MAY LAST ONCE THEY GET GOING...THE LOW
LEVEL JET WILL BE ACTIVE TONIGHT AND MAY FUEL SEVERAL HOURS OF
PREVAILING THUNDERSTORMS WITH OCCASIONAL HEAVY RAIN.
THINK THE THUNDERSTORM THREAT WILL DECREASE...IF NOT END...AFTER
15Z TUESDAY. COULD HAVE SOME LOW END MVFR STRATUS IN THE WAKE OF
THE STORMS...THOUGH AM NOT CONFIDENT THIS WILL HAPPEN AT THIS
TIME. MORE STORMS POSSIBLE TUESDAY EVENING AS THE LOW LEVEL JET
RAMPS UP OVER EASTERN MISSOURI AGAIN.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR AUDRAIN MO-
FRANKLIN MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION
MO-MONROE MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY MO-ST.
CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ADAMS IL-BROWN
IL-CALHOUN IL-CLINTON IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MONROE IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jun 13, 8:03 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 803 PM CDT MON JUN 13 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 803 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS MOST OF THE REGION...MAINLY AFTER MIDNIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS. HEAVY RAIN IS ALSO FORECAST...ESPECIALLY OVER EASTERN MISSOURI AND SOUTHWEST ILLINOIS. THIS HEAVY RAIN WILL POSE A THREAT OF FLASH FLOODING...AND BECAUSE OF THIS A FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN MISSOURI AND SOUTHWEST ILLINOIS. PLEASE REFER TO THE FLASH FLOOD WATCH FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT OF THUNDERSTORMS...POSSIBLY SEVERE...WILL CONTINUE TUESDAY...AND INTO TUESDAY NIGHT. THE HEAVY RAIN OVER EASTERN MISSOURI AND SOUTHWEST ILLINOIS IS EXPECTED TO LINGER INTO EARLY TUESDAY...SO THE FLASH FLOOD WATCH WILL CONTINUE IN THESE AREAS INTO EARLY TUESDAY AFTERNOON. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE PERIOD FROM WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING REPORTS...AS WELL AS ANY RAINFALLS IN EXCESS OF ONE INCH...TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. TES
In the hours before
Special weather statement, Jun 13, 6:39 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 639 PM CDT MON JUN 13 2011 ILZ059-140030- MACOUPIN IL- 639 PM CDT MON JUN 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MACOUPIN COUNTY UNTIL 730 PM CDT... AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GREENFIELD...OR 14 MILES WEST OF CARLINVILLE...MOVING SOUTHEAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CARLINVILLE... GILLESPIE... BENLD... MOUNT OLIVE... HETTICK... CHESTERFIELD... HORNSBY... WHITE CITY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Jun 13, 7:47 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM FLASH FLOOD 2 NNW LIBERTY 39.91N 91.12W
06/13/2011 ADAMS IL LAW ENFORCEMENT
WATER OF UNKNOWN DEPTH RUNNING OVER EAST 1900 STREET
JUST SOUTH OF HWY 104.
&&
CARNEYSpecial weather statement, Jun 13, 11:02 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1102 PM CDT MON JUN 13 2011 ILZ095-096-MOZ019-027-140445- ADAMS IL-BROWN IL-LEWIS MO-MARION MO- 1102 PM CDT MON JUN 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MARION...SOUTHERN LEWIS...BROWN AND ADAMS COUNTIES UNTIL 1145 PM CDT... AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF GOLDEN TO STEFFENVILLE...AND MOVING SOUTHEAST AT 35 MPH. VERY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING SHOULD BE EXPECTED WITH THIS LINE OF STORMS AS THEY SLOWLY MOVE SOUTHEAST ACROSS LEWIS AND MARION COUNTIES IN MISSOURI ALONG WITH ADAMS AND BROWN COUNTIES IN ILLINOIS. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... QUINCY... PALMYRA... STEFFENVILLE... CAMP POINT... CLAYTON... MAYWOOD... MOUNT STERLING... PHILADELPHIA... BUCKHORN... PAYSON... FALL CREEK... BEVERLY... COATSBURG... PALOMA... FOWLER... COLUMBUS... TAYLOR... MOUND STATION... BURTON... RIPLEY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CVKING
Special weather statement, Jun 13, 11:27 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1127 PM CDT MON JUN 13 2011 ILZ095>097-MOZ019-027-140515- ADAMS IL-BROWN IL-LEWIS MO-MARION MO-PIKE IL- 1127 PM CDT MON JUN 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BROWN...ADAMS AND NORTHERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND NORTHEASTERN MARION AND SOUTHERN LEWIS COUNTIES IN NORTHEAST MISSOURI UNTIL 1215 AM CDT... AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNT STERLING TO 7 MILES NORTHEAST OF PAYSON TO EWING...AND MOVING SOUTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BEVERLY... PAYSON... FALL CREEK... GRIGGSVILLE... BARRY... ADAMS... COOPERTOWN... VERSAILLES... LA GRANGE... KINGSTON... RICHFIELD... FISHHOOK... MARBLEHEAD... CHAMBERSBURG... PERRY... PLAINVILLE... BAYLIS... NEW SALEM... SEEHORN... VALLEY CITY... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:31 PM CDT | Flash Flood Warning | LSX | Adams | 8 hr |
| Jun 13, 11:13 PM CDT | Flash Flood Warning | LSX | Brown, Pike | 8 hr |
| Jun 14, 1:50 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 16 min |
| Jun 14, 4:52 AM CDT | River Flood Warning | LSX | Adams | 10 days |
| Jun 14, 6:30 AM CDT | Flash Flood Warning | LSX | Adams | 6 hr |
| Jun 14, 6:56 AM CDT | Flash Flood Warning | LSX | Brown, Pike | 6 hr |
| Jun 14, 8:51 AM CDT | River Flood Warning | LSX | Brown | 10 days |
| Jun 14, 9:27 AM CDT | Areal Flood Advisory | LSX | Bond, Clinton, Madison, Saint Clair, Washington | 3 hr |
| Jun 14, 10:11 AM CDT | River Flood Warning | LSX | Fayette | 11 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.